since i was last on here , my wife has now come of mirtazapine completely (about aweek now) and also halved her dose of gabapentin from 5.to 2 300mg tablets a day .. she is now having terrible days and nights and is so depressed .. the doctor is trying to find out if any of her tabs have caused her rls or not .. He told me this morning on the telephone that it was not the mirtazapine that was likely and would she like to go back on them ? and to carry on reducing the gabapentin till she is of them as well , and then she can come of her water tablet after that ? In the meantime my wife is so confused and utterly dejected because she is getting no respite day or night and is in constant disspair .. does anyone have the same experiances of not knowing if its withdrawel symtoms or rls getting worse or is it both .. And does anyone know what she can do to get some relief please .. thank you
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.